Solving linear recurrences using functionals

G Soto Y Koelemeijer, A Di Bucchianico

    Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publicationAlgebraic Combinatorics and Computer Science
    Editors H Crapo, D Senato
    Place of PublicationMilano
    PublisherSpringer
    Pages461-472
    ISBN (Print)88-470-0078-5
    Publication statusPublished - 2001

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Soto Y Koelemeijer, G., & Di Bucchianico, A. (2001). Solving linear recurrences using functionals. In H Crapo, & D Senato (Eds.), Algebraic Combinatorics and Computer Science (pp. 461-472). Springer.